# SDR ASOA05167

- Difficulty date: February 28, 2005
- Submitted: April 7, 2005
- Operation: Air carrier
- Aircraft: N880AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7606
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Clip
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C-CHECK IN MCN, THE CLIP AT FS 625 LEFT PRESSURE BULKHEAD WAS FOUND TO BE CRACKED BEYOND LIMITS.  MAINTENANCE IS REMOVING AND REPLACING THE CLIP AT FS 625 LEFT PRESSURE BULKHEAD.  (M)
